Volume 17, Issue 6
On the Least Squares Problem of a Matrix Equation

An Ping Liao

DOI:

J. Comp. Math., 17 (1999), pp. 589-594

Published online: 1999-12

Preview Full PDF 93 1064
Export citation
  • Abstract

Least squares solution of F=PG with respect to positive semidefinite symmetric P is considered, a new necessary and sufficient condition for solvablity is given, and the expression of solution is derived in the some special cases. Based on the expression, the least spuares solution of an inverse eigenvalue problem for positive semidefinite symmetric matrices is also given.

  • Keywords

Least squares solution Matrix equation

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-589, author = {}, title = {On the Least Squares Problem of a Matrix Equation}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {6}, pages = {589--594}, abstract = { Least squares solution of F=PG with respect to positive semidefinite symmetric P is considered, a new necessary and sufficient condition for solvablity is given, and the expression of solution is derived in the some special cases. Based on the expression, the least spuares solution of an inverse eigenvalue problem for positive semidefinite symmetric matrices is also given. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9129.html} }
TY - JOUR T1 - On the Least Squares Problem of a Matrix Equation JO - Journal of Computational Mathematics VL - 6 SP - 589 EP - 594 PY - 1999 DA - 1999/12 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9129.html KW - Least squares solution KW - Matrix equation AB - Least squares solution of F=PG with respect to positive semidefinite symmetric P is considered, a new necessary and sufficient condition for solvablity is given, and the expression of solution is derived in the some special cases. Based on the expression, the least spuares solution of an inverse eigenvalue problem for positive semidefinite symmetric matrices is also given.
An Ping Liao. (1970). On the Least Squares Problem of a Matrix Equation. Journal of Computational Mathematics. 17 (6). 589-594. doi:
Copy to clipboard
The citation has been copied to your clipboard